# SDR USAA2012082800003

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,915 hours, 40,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK IN FUSELAGE SKIN AT BS 727C+6 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 727C+6 INCHES, S23R IAW EA 104211.
